# SDR CALA2025010900063

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 74,611 hours, 32,918 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: A319A320MLG
- Part serial: A1241
- Condition: Damaged
- Location: Zone 700
- Part time: 5,705 hours, 328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT OB MLG TIRE WHEEL TIE BOLT BROKEN....REPORTED BY CREW TOMC SMITH UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.   PERFORM A GVI PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.   PERFORM A GVI 0 OF THE TIRE THEN CONTACT TOMC 847-700-9980 OF THE TIRE THEN CONTACT TOMC 847-700-9980 REPLACE TIRE AS PER AMM32-41-11.
